Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Fuzzy rationality measures

Loading...
Thumbnail Image

Full text at PDC

Publication date

1994

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier Science Bv
Citations
Google Scholar

Citation

Cutello, V., Montero, J.: Fuzzy rationality measures. Fuzzy Sets and Systems. 62, 39-54 (1994). https://doi.org/10.1016/0165-0114(94)90071-X

Abstract

Fuzzy preference relations formalize intensity of individual preferences over fixed sets of alternatives. It is therefore natural to extend to fuzzy preferences the notion of rationality or consistency. With this goal in mind, we address in this paper the problem of giving an axiomatic basis for defining the concept of fuzzy rationality. Specifically, we establish a collection of conditions that any fuzzy rationality measure must satisfy. Some examples of fuzzy rationality measures are then given and analyzed.

Research Projects

Organizational Units

Journal Issue

Description

Keywords

Collections